Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The small-field theory of the Joule and Wiedemann effects


Author: J. A. Lewis
Journal: Quart. Appl. Math. 20 (1962), 13-20
MSC: Primary 78.99
DOI: https://doi.org/10.1090/qam/136281
MathSciNet review: 136281
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: The simplest stress-strain-field relations valid for an isotropic, magnetostrictive medium are developed and applied to calculate the deformations of a wire in the case of the Joule effect (longitudinal magnetic field) and Wiedemann effect (helical magnetic field).


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.99

Retrieve articles in all journals with MSC: 78.99


Additional Information

DOI: https://doi.org/10.1090/qam/136281
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society